TIMETABLE

Monday

.

 

 

.

subbies_edited.jpg

Thursday

4:30 Sub Juniors

 

 

Classes resume 4th Feb

Tuesday

4:30 Acro

5:30 Acro

6:30 Acro

7:30 Masters

 

 

Acro resumes 2nd Feb

Masters resumes 23rd Feb

Friday

6:00 Inters

 

 

Classes resume 29th Jan

Wednesday

10:00 Tots

6:30 Seniors

 

 

Tots resume 3rd Feb

Seniors resume 3rd Feb

Saturday

8:30 Tots

8:45 Tinies

10:45 Sub Juniors

2:30 Juniors

 

 

Classes Resume 30th Jan

 

FEES

Our fees and an outline of other commitments are all contained in our welcome booklet.  Click to download

IN OUR CLASSES

Acro resumes 4th Feb

Masters resume 25thFeb

 

Saturday Tots

Saturdays

8:30 am

to

9:30 am

Our 1 hour Tots classes are designed for our pre-school aged children,  and are a fun introduction to Calisthenics.  Classes can be filled with fairy wings, climbing, balancing and singing all while learning their basic skills.  Co-ordination, musicality, listening, counting, fine and gross motor skills are just some of the benefits gained from class.

Children learn 4 routines** over the course of the year, and get to perform on stage a number times including at the end of year concert*.    

*Children must be at least 3 years old in order to appear on stage

**Covid modifcations may be in place for 2021 and result in reducing the number of routines 

Midweek Tots

Thursdays

10:00 am

to

11:00 am

Our midweek tots classes will suit any child aged 2, 3, 4 who does not want to attend competitions and would like school holidays off.  They are designed for those wanting to avoid the crowds on Saturdays and allows all mums to stay as there will be no one else using the studios at the same time – a great introduction in a recreational environment.

Like Saturdays tots class, classes can be filled with fairy wings, climbing, balancing and singing all while learning their basic skills.  Co-ordination, musicality, listening, counting, fine and gross motor skills are just some of the benefits gained from class.

Children may get to perform on stage at the end of year concert*.    

*Children must be at least 3 years old in order to appear on stage

Tinies

Saturdays

8:45 am

to

10:30 am

These classes are for our students aged 7 years and under.  Like the tots classes, children learn 4 routines* over the course of the year and perform on stage in a number of competitions and at the end of year concert.  The focus is on the joy of performance and participation.

These early years lay the groundwork for good technique, teamwork, flexibility, strength, deportment and discipline all wrapped up in costumes, performance and friendships.

*Covid modifcations may be in place for 2021 and result in reducing the number of routines 

Saturday Sub Juniors

Saturdays

10:45 am

to

2:15 pm

The Sub Junior section is for pupils aged 8 to 10 years.  These classes are where they learn a love for the sport.  The growth in the skill set from a first year Sub Junior to a final year Sub Junior is immense and amazing!  Friendships are formed; technique, strength and flexibility are developed.  Celebrating these students in a happy environment encourages them want to learn more and be the best they can!  Motivation is best when it comes from inside.

 

Sub Juniors learn 6 routines and compete in approx 4 competitions plus the end of year concert*

*Covid modifcations may be in place for 2021 and result in reducing the number of routines  

Midweek Sub Juniors

Thursdays

4:30 pm

to

6:30 pm

The midweek Sub Junior class will be a team that runs in line with our Saturday Subbie class. This team will still attend competitions / stage rehearsals and be involved in all Subbie social activities but will appeal to those who do not like larger crowds of the Saturday.  It will allow the girls who need parents to remain an opportunity to stay as Saturday numbers will NOT allow parents to stay. 

Like the Saturday Sub Junior section, it is for pupils aged 8 to 10 years.  These classes are where they learn a love for the sport.  The growth in the skill set from a first year Sub Junior to a final year Sub Junior is immense and amazing!  Friendships are formed; technique, strength and flexibility are developed.  Celebrating these students in a happy environment encourages them want to learn more and be the best they can!  Motivation is best when it comes from inside.

 

Sub Juniors learn 6 routines and compete in approx 4 competitions plus the end of year concert*

*Covid modifcations may be in place for 2021 and result in reducing the number of routines 

Juniors

Saturdays

2:30 pm

to

6:00 pm

Our Juniors are the 2019 State Champions - in the fabulous Championship division!  This is the result of many years of careful training.  We are very proud of the hard work coaches, pupils and the whole supportive team of Parents, Costume coordinators and prep crews all put in in order to achieve this incredible result!

Our Juniors are aged 11 to 13 years, classes are filled with smiles and determination!

Juniors learn 6 routines and compete in approx 4 competitions plus the end of year concert*

*Covid modifcations may be in place for 2021 and result in reducing the number of routines 

Intermediates

Fridays

6:00 pm

to

10:00 pm

Our inter classes are for students aged 14 to 17 years.  They are engaged with challenging and creative choreography that keeps them striving and interested. 

Focus is always on aiming high and we are continuing to teach these talented students new skills.  We take time to celebrate achievements big and small, support each other and recognise the value and community of "TEAM" 

Inters learn 6 routines and compete in approx 4 competitions plus the end of year concert*

*Covid modifcations may be in place for 2021 and result in reducing the number of routines 

Seniors

Wednesdays

6:30 pm 

to

10:30 pm

Senior classes are for students aged 17 and over.  These classes are full of dedicated, talented students with a strong desire to succeed....  and they have certainly excelled and made their mark in the Championship section

The focus is on excellence, technique and the strength found in being a true TEAM member working toward a common goal.

Seniors learn 6 routines and compete in approx 4 competitions plus the end of year concert*

*Covid modifcations may be in place for 2021 and result in reducing the number of routines 

Masters

Tuesdays 

7:30 pm 

to

10:00 pm

Master classes at Merinda are designed for women 26 years and over.  They can be for past calisthenic students wishing to participate in the sport they always loved, or for those giving calisthenics a go for the first time!

Our classes focus on fitness and are social outlet while still competing at the highest level.

Ballet

Mondays

4:30 pm

5:30 pm

and

6:30 pm

Our 1 hour ballet classes with the superb Miss Effie are a fantastic adjunct to work alongside our calisthenic team classes.  Deportment, grace, turnout, technique and strength are just some of the benefits gained from participating.

Exams are available in the Cecchetti syllabus.

4:30 6 to 8 years

5:30 9 to 12 years

6:30 13 + years

Acro

Tuesdays

4:30 pm

5:30 pm

5:60 pm

Our Acro classes are geared towards our younger students.  These classes work on gymnastic based skills and include exercises designed to develop strength and flexibility.

Classes are grouped according to skill level (as determined by the coaches).

4:30 Level 1 + 2

5:30 Level 3

5:30 Level 4 + 5 + 6